On Pre - Wealky Continuous Functions

Navalagi, Govindappa and Sajjanshettar, Girish (2007) On Pre - Wealky Continuous Functions. International Journal of Mathematical Sciences, 1.6 (1). pp. 85-96.

[img] PDF
Pre255_International_Journal_of_Mathematical_Sciences,_Vol[1]._6,_No._1_(2007),_pp._85-96.pdf - Published Version
Restricted to Registered users only

Download (306kB) | Request a copy


In 1985, T.Noiri et al and in 1987, Malghan et al have defined the notion of semi-weakly continuous functions , weakly semicontinuous functions resp. using semiopen sets and semi-closure operators. In this paper we define and study the notion of pre-weakly continuous functions via preopen sets and pre-closure operators as a natural generalization of pre-continuous function due to A.S. Mashhour et al. (1982) . We also characterize the fundamental properties of these functions.

Item Type: Article
Uncontrolled Keywords: Preopen sets, pre-continuity, preclosure, preconnected spaces, pre weakly continuous functions, pre-Urysohn spaces
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:47
Last Modified: 08 Dec 2011 06:47
URI: http://eprints.manipal.edu/id/eprint/1695

Actions (login required)

View Item View Item